# SDR DL72S011790

- Difficulty date: November 11, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- Aircraft time: 60,295 hours, 44,638 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD FRAME OF THE C1 DOOR OPENING AT FS 560 WAS FOUND WITH TWO WEB CRACKS AT EXISTING FASTENER LOCATIONS BELOW THE UPPER DOOR SILL.  THE CRACKS ARE TYPICAL OF BAC S/B 727-53-0219 AND AD 99-23-13.  THE CRACKS WERE CUT OUT OF THE WEB AND REPAIRED WITH A TITANIUM DOUBLER INSTALLED PER ER/A 382085-14AD, REV C.
